# SDR TRAX200701189

- Difficulty date: August 15, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 24,254 hours, 21,221 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER DOOR IS VERY HARD TO OPEN.  T-HANDLE FEELS LIKE IT POPS OUT BUT THE HANDLE CANNOT BE TURNED FROM OUTSIDE OR THE LEVER HANDLE RAISED INSIDE THE AIRCRAFT.
